Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 112, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 14, 2008, 3:52 AM CDT for 7 counties in Texas. It was in force for 68 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2008, 3:52 AM CDT (08:52 UTC)
- Expired
- May 14, 2008, 5:00 AM CDT
- In force
- 68 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 65 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 3:58 AM CDT | HAIL 0.88 | 5 Wsw D'Hanis, TX | GUSTY THUNDERSTORM WINDS |
| May 14, 5:00 AM CDT | TSTM WND DMG | 5 N San Antonio, TX | ROOF DAMAGE NEAR THE SAN ANTONIO AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 1:40 AM CDT | Tornado Watch | SPC | 6 hr |
| May 14, 3:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 3024 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 140852
SVREWX
TXC019-029-031-091-259-265-325-141000-
/O.NEW.KEWX.SV.W.0112.080514T0852Z-080514T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT WED MAY 14 2008
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BANDERA COUNTY...
BEXAR COUNTY...
EXTREME SOUTHERN BLANCO COUNTY...
COMAL COUNTY...
KENDALL COUNTY...
SOUTHEASTERN KERR COUNTY...
MEDINA COUNTY...
* UNTIL 500 AM CDT.
* AT 350 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COMFORT TO BANDERA FALLS TO HONDO TO 7 MILES
SOUTHWEST OF DHANIS...OR ALONG A LINE EXTENDING FROM COMFORT TO 9
MILES SOUTHEAST OF BANDERA TO HONDO TO 14 MILES SOUTHWEST OF
HONDO...AND MOVING EAST AT 36 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HONDO BY 400 AM CDT...
NELSON CITY...NEW FOUNTAIN...WARING AND MICO BY 405 AM CDT...
WELFARE...WALNUT GROVE...QUIHI AND BOERNE BY 410 AM CDT...
CLIFF BY 415 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3004 9834 2995 9819 2968 9816 2959 9835
2927 9847 2925 9941 2956 9940 2965 9928
3002 9907
TIME...MOT...LOC 0852Z 270DEG 31KT 2998 9895 2965 9894
2939 9920 2925 9933
$$2 follow-up statements
000
WWUS54 KEWX 140919
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT WED MAY 14 2008
TXC265-140929-
/O.CAN.KEWX.SV.W.0112.000000T0000Z-080514T1000Z/
KERR TX-
419 AM CDT WED MAY 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KERR COUNTY IS
CANCELLED...
THE SEVERE STORMS HAVE MOVED EAST OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3004 9834 2995 9819 2968 9816 2959 9835
2927 9847 2928 9907 2952 9914 2964 9907
2975 9892 3003 9880
TIME...MOT...LOC 0919Z 269DEG 35KT 2998 9868 2975 9860
2955 9862 2929 9888
$$
TXC019-029-031-091-259-325-141000-
/O.CON.KEWX.SV.W.0112.000000T0000Z-080514T1000Z/
BLANCO TX-KENDALL TX-COMAL TX-BANDERA TX-BEXAR TX-MEDINA TX-
419 AM CDT WED MAY 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN MEDINA...BEXAR...SOUTHEASTERN BANDERA...COMAL...
SOUTHERN KENDALL AND EXTREME SOUTH CENTRAL BLANCO COUNTIES...
AT 415 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM SISTERDALE TO FAIR OAKS RANCH TO HELOTES TO
CASTROVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF COMFORT
TO 7 MILES SOUTHEAST OF BOERNE TO 11 MILES NORTHWEST OF SAN ANTONIO
TO CASTROVILLE...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SPECHT STORE...SHAVANO PARK...LEON VALLEY AND LACOSTE BY 425 AM
CDT...
MACDONA...ANHALT...TIMBERWOOD PARK AND HOLLYWOOD PARK BY 430 AM
CDT...
OLMOS PARK AND LACKLAND AFB BY 435 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3004 9834 2995 9819 2968 9816 2959 9835
2927 9847 2928 9907 2952 9914 2964 9907
2975 9892 3003 9880
TIME...MOT...LOC 0919Z 269DEG 35KT 2998 9868 2975 9860
2955 9862 2929 9888
$$000
WWUS54 KEWX 140956
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 AM CDT WED MAY 14 2008
TXC019-029-031-091-259-325-141005-
/O.EXP.KEWX.SV.W.0112.000000T0000Z-080514T1000Z/
BLANCO TX-KENDALL TX-COMAL TX-BANDERA TX-BEXAR TX-MEDINA TX-
455 AM CDT WED MAY 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA...BEXAR...
SOUTHEASTERN BANDERA...COMAL...SOUTHERN KENDALL AND EXTREME SOUTH
CENTRAL BLANCO COUNTIES WILL EXPIRE AT 500 AM CDT...
THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST OF THE AREA. WILL
ALLOW THE SEVERE THUNDERSTORM WARNING TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3004 9834 2995 9819 2968 9816 2959 9835
2927 9847 2928 9907 2952 9914 2964 9907
2975 9892 3003 9880
TIME...MOT...LOC 0955Z 269DEG 35KT 2999 9828 2976 9820
2956 9822 2930 9848
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:52 AM CDT, 0 minutes earlier.
Area forecast discussion, May 14, 3:52 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 352 AM CDT WED MAY 14 2008 .DISCUSSION... CURRENT CONVECTIVE ACTIVITY WILL CONTINUE TRACKING EAST AND EXIT THE REGION AFTER 10 AM. THE UPPER LOW MAINTAINS A DUE EAST MOVEMENT INTO SE NEW MEXICO...APPROX 20 MPH SPEED. BRINGING THE DRY SLOT OVER THE NORTHWEST COUNTIES AT 18Z, COINCIDENT WITH THE DRY LINE. THE DRY SLOT/UPPER JET REMAINS OVER THE DRY LINE OVER THE WESTERN HILL COUNTRY THROUGH 10 PM TONIGHT. ENOUGH INSTABILITY WITH DAYTIME HEATING AND AMPLE PRECIPITABLE WATER ALONG WITH DIFLUENT FLOW AS THE NOSE OF THE 300MB JET WILL MAKE FOR ANOTHER ROUND OF SEVERE THUNDERSTORMS ALONG THE DRY LINE. THURSDAY AND FRIDAY - - THE TRANSITIONAL WEATHER PATTERN DEVELOPS ANOTHER UPPER LOW OVER NORTHWEST MEXICO WITH A PROGRESSIVE UPPER TROUGH MOVE SOUTHEAST THROUGH THE MIDWEST AND SWINGS EAST THROUGH NEW ENGLAND. THIS PATTERN WILL SEND A COLDER AIRMASS SOUTH THROUGH THE STATE GRADUALLY PUSHING THE COLD FRONTAL BOUNDARY INTO THE GULF WHILE OVERRUNNING HIGH CLOUDINESS STREAM ACROSS THE AREA. LOCALLY HEAVY RAIN WILL BE POSSIBLE THURSDAY...TAPERING OFF THURSDAY NIGHT AS THE RAINY PATTERN SHIFTS SOUTH. SATURDAY THROUGH TUESDAY - -THE UPPER LOW RETROGRADES TO BAJA WITH AN ALMOST EAST-WEST TROF AXIS FROM BAJA TO THE RED RIVER...AND A STRONG NORTH FLOW THROUGH THE MID SECTIONS OF THE UNITED STATES. THE UPPER TROF AXIS SHIFTS SOUTH THROUGH TEXAS, ALLOWING THE DRY NORTHERLY FLOW TO MOVE INTO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 89 70 80 60 80 / 50 30 50 10 - AUSTIN BERGSTROM INTL AIRPORT 88 69 81 58 79 / 50 30 50 10 10 DEL RIO INTL AIRPORT 95 70 88 65 77 / 20 30 20 30 20 SAN ANTONIO INTL AIRPORT 89 71 81 63 78 / 40 30 50 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 06/04
Hazardous weather outlook, May 13, 3:58 PM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 358 PM CDT TUE MAY 13 2008 TXZ171>173-183>194-202>209-217>225-228-141200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 358 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EDWARDS PLATEAU THIS EVENING...THEN SPREAD EAST AND BECOME MORE NUMEROUS LATE TONIGHT OVER THE HILL COUNTRY AND NEAR THE AUSTIN METRO AREA. LOCALLY HEAVY RAINS OF 1 TO 3 INCHES MAY RESULT IN AN ISOLATED FLASH FLOOD THREAT...GENERALLY NORTH OF A CAMP WOOD TO SAN MARCOS TO GIDDINGS LINE. OTHERWISE... THE PRIMARY THREATS ARE FOR LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR LATE WEDNESDAY.
In the hours before
Special weather statement, May 14, 1:01 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 101 AM CDT WED MAY 14 2008 TXZ183-202-217-140700- KINNEY-MAVERICK-VAL VERDE- 101 AM CDT WED MAY 14 2008 ...A STRONG THUNDERSTORM WAS AFFECTING KINNEY...MAVERICK AND VAL VERDE COUNTIES... AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 25 MILES SOUTHWEST OF DEL RIO...MOVING NORTHEAST AT 36 MPH. THIS STORM WILL MOVE ACROSS THE RIO GRANDE BETWEEN DEL RIO AND QUEMADO BY 155 AM CDT. DIME SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, May 14, 1:35 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 135 AM CDT WED MAY 14 2008 TXZ185-203-140730- REAL-UVALDE- 135 AM CDT WED MAY 14 2008 ...A STRONG THUNDERSTORM WAS AFFECTING REAL AND UVALDE COUNTIES... AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF MONTELL...OR 23 MILES SOUTHWEST OF LEAKEY...MOVING EAST AT 45 MPH. THIS STORM WILL BE NEAR... 6 MILES NORTH OF REAGAN WELLS BY 155 AM CDT. RIO FRIO BY 200 AM CDT. DIME SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, May 14, 2:45 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
245 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL LEAKEY 29.73N 99.76W
05/14/2008 M0.50 INCH REAL TX LAW ENFORCEMENT
ON THE NORTH SIDE OF THE STORM
&&
EVENT NUMBER 00112
JPBLocal storm report, May 14, 2:53 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL SPOFFORD 29.17N 100.42W
05/14/2008 E0.50 INCH KINNEY TX LAW ENFORCEMENT
VERY HEAVY RAINS
&&
EVENT NUMBER 00113
JPBLocal storm report, May 14, 3:11 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL LEAKEY 29.73N 99.76W
05/14/2008 M0.50 INCH REAL TX LAW ENFORCEMENT
ON THE NORTH SIDE OF THE STORM
0240 AM HAIL SPOFFORD 29.17N 100.42W
05/14/2008 E0.50 INCH KINNEY TX LAW ENFORCEMENT
VERY HEAVY RAINS
0250 AM HAIL SPOFFORD 29.17N 100.41W
05/14/2008 M1.00 INCH KINNEY TX LAW ENFORCEMENT
STRONG WINDS AND VERY HEAVY RAIN
0250 AM HAIL 6 W BRACKETTVILLE 29.33N 100.51W
05/14/2008 M1.75 INCH KINNEY TX LAW ENFORCEMENT
&&
EVENT NUMBER 00112 00113 00114 00115
JPBLocal storm report, May 14, 3:52 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0348 AM HAIL 1 SW SABINAL 29.32N 99.47W
05/14/2008 M0.75 INCH UVALDE TX TRAINED SPOTTER
&&
EVENT NUMBER 00116
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:20 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 70 min |
| May 13, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 31 min |
| May 13, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 28 min |
| May 13, 8:28 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 24 min |
| May 13, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 61 min |
| May 13, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr, Real | 53 min |
| May 13, 10:39 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 51 min |
| May 14, 1:27 AM CDT | Tornado Warning | EWX | Kinney, Maverick | 63 min |
| May 14, 1:58 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kinney, Real, Uvalde | 62 min |
| May 14, 2:23 AM CDT | Areal Flood Advisory | EWX | Edwards, Real, Uvalde | 2 hr |
| May 14, 2:28 AM CDT | Tornado Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 47 min |
| May 14, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kinney, Medina, Real, Uvalde | 61 min |
| May 14, 3:02 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 118 min |
| May 14, 3:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 56 min |
| May 14, 3:24 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 66 min |
| May 14, 3:35 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 25 min |
| May 14, 4:12 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 63 min |
| May 14, 4:45 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real, Uvalde, Val Verde | 2 hr |
| May 14, 4:51 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Gonzales, Guadalupe, Hays | 69 min |
| May 14, 5:04 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 56 min |
| May 14, 5:19 AM CDT | Areal Flood Advisory | EWX | Burnet | 116 min |
| May 14, 6:30 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 79 min |
| May 14, 8:01 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays, Travis | 37 min |
| May 14, 8:55 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 2 hr |
| May 14, 9:07 AM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
| May 14, 4:30 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 75 min |
| May 14, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 55 min |
| May 14, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 62 min |
| May 14, 6:20 PM CDT | Tornado Warning | EWX | Frio, Medina, Uvalde, Zavala | 40 min |
| May 14, 6:26 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 64 min |
| May 14, 6:37 PM CDT | Tornado Warning | EWX | Llano | 38 min |
| May 14, 6:48 PM CDT | Tornado Warning | EWX | Atascosa, Frio, Zavala | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.